# SDR DALA2018112806871

- Difficulty date: November 8, 2016
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 79,627 hours, 35,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LOCATED ON THE INBOARD FORWARD FLANGE OF FR16 AND ON INBOARD FLANGE OF THE STIFFENER MEMBER AT FR16 AND Z520 AT THE CUT OUT OF THE LEFT HAND PAX DOOR LEVEL. REPLACED FRAME16 STRINGER 23L IAW PRI/ERA 529893-14AD, REV A.
